# SDR CA960419006

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: C6WM102727
- Condition: Cracked
- Location: Rh Wing Spar
- Part time: 18,009 hours
- Component: Dhav, C6W100127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CRACK FOUND RUNNING FROM RIVET TO RIVET WHERE THE FORWARD SPAR WEB ATTACHES TO THE CAP. THIS WAS NOTICED THROUGH A LIGHTENING HOLE. SPAR CAP IS ON FORWARD SPAR WHICH SECURES TO THE FORWARD WING ATTACH NOT THE MAIN WING SPAR THAT THE STRUT ATTACHES TO.
